# SDR SWAA2015051839754

- Difficulty date: April 28, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 67,468 hours, 55,199 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546547303
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME OTBD CHORD FWD FLANGE CRACKED AT BS 727, STRINGER 18A LOWER TWO FASTENER HOLES.  REPAIRED FLANGE IAW ER & EA.
